On distances in lattices from algebraic number fields

Artūras Dubickas, Min Sha, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we study a classical construction of lattices from number fields and obtain a series of new results about their minimum distance and other characteristics by introducing a new measure of algebraic numbers. In particular, we show that when the number fields have few complex embeddings, the minimum distances of these lattices can be computed exactly.

Original languageEnglish
Pages (from-to)239-268
Number of pages30
JournalMoscow Mathematical Journal
Volume17
Issue number2
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • lattice
  • minimum distance
  • algebraic number field
  • Pisot numbers
  • multinacci number
  • algebraic unit

Fingerprint Dive into the research topics of 'On distances in lattices from algebraic number fields'. Together they form a unique fingerprint.

Cite this